# SDR 17GR201205171001

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605027
- Aircraft time: 2,354 hours, 1,899 cycles
- Engine: Pwa PW545A
- Engine time: 2,275 hours, 1,847 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 545A
- Part serial: PCEDB0057
- Condition: Warning Light
- Location: Zone 400
- Part time: 2,275 hours, 1,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW RECEIVED A MASTER WARNING AND A LOW OIL LIGHT FOR THE NR 2 ENGINE WHILE ON A CREW ONLY FLIGHT. ENTIRE FLIGHT WAS BELOW FL180.
